# SDR YENA20130608122

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 2160
- Aircraft time: 38,009 hours, 13,477 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 772292
- Part serial: 0113
- Condition: Faulty
- Location: Nr 1
- Part time: 44,051 hours, 15,291 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DIVERTED, DURING CLIMBOUT OF 19,000 FT POSSIBLE LIGHTNING STRIKE.  MULTIPLE ELECTRICAL FAILURES. GEN NR 1, ALL EFIS DISPLAYES WENT BLANK.  F/O'S CAME BACK FOLLOWED BY CAPTAINS, 1 MINUTE LATER.  LIGHTNING STRIKE INSP, PERFORMED IAW AMM 05-51-200-001-A, NO STRIKES NOTED.  R & R NR 1 ENGINE IDG IAW AMM 24-21-51-400, OPS CHECK & LEAK CHECK WERE NORMAL.
